Discontinuation of low dose aspirin and risk of myocardial infarction
Posted in the Cardiology Forum
#1 Jul 21, 2011
Individuals with a history of cardiovascular events who stop taking low dose aspirin are at increased risk of non-fatal myocardial infarction compared with those who continue treatment, say the authors of this case-control study in UK primary care. Editorialists Giuseppe Biondi-Zoccai and Giovanni Landoni say that these findings are important and support previous studies showing an increase in adverse events after aspirin withdrawal. They suggest that patients should be advised never to stop aspirin unless explicitly told to do so, and doctors should maintain their patients on low dose aspirin for as long as they can. News link: http://www.sciclips.com/sciclips/drug-discove...
#2 Jun 24, 2012
Money with the aspirin isn't as rewarding as investments are with the Statin drugs and nursing homes or drug testing for the investment of the labs at the cost of the taxpayer but every little bit counts for the big boy... doesn't it.
#3 Jul 9, 2012
i have been diagnosed with arteriosclorous 4 or 5 years ago. I have been taking Plavix and the 81 mg aspirin since then. Recently I have read that the coated aspirin, usually takes 3 to 4 hours to dissolve in order to be effective..so I am puzzled. They say if you feel a heart attack coming on, take an aspirin right away...what good does it do, if it takes that long to take effect?
Add your comments below
|International EECP Society Re-launch||Thu||eecpsls1||1|
|heart rhythm off. skips a beat and speeds up fo... (Aug '08)||Nov 30||Bamaboy91||111|
|Poor R wave progression||Nov 23||Jpcapp7676||1|
|Need help please read||Nov 19||Linsey||1|
|From the heart||Nov 13||Linsey||1|
|Taking it to heart||Nov 13||Linsey||1|
|I had 2 different EKG's in one week...||Oct '16||CBaz||1|
Find what you want!
Search Cardiology Forum Now
Copyright © 2016 Topix LLC